MathSciNet Relay Station
MathSciNet bibliographic data
MR2812246 (2012f:54070) 54H25 (47H04 47H09 47H10)
Cho, Yeol Je; Hirunworakit, Soawapak; Petrot, Narin Set-valued fixed-point theorems for generalized contractive mappings without the Hausdorff metric. Appl. Math. Lett. 24 (2011), no. 11, 1959–1967.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement